# SDR MALA050133

- Difficulty date: January 13, 2005
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N535XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2371
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: NF20216526
- Part serial: 26
- Condition: Delaminated
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O'S A SCREEN LAMINATION FAILED.  MAINTENANCE REPLACED F/O'S A SCREEN P/N OFF NF20216-526, P/N ON SPSBAS146-1-2-1, S/N 26 IAW AVRO MM 56-10-11.
